# SDR DALA2021062403440

- Difficulty date: June 22, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 68,321 hours, 25,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 1L KNUCKLE KNOCKER DOES NOT COME OUT WITH DOOR ARMED. CORRECTIVE ACTION: ADJUSTED LINER ON DOOR AND KNUCKLE KNOCKERS OPS NORMAL. (7601173)
